# SDR 02FDEA00738

- Difficulty date: October 15, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 35,302 hours, 16,470 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: A57050000200161
- Condition: Corroded
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/SING PYLON FWD THRUST AND SIDE LOAD FITTING AREA, FOUND BEARING AREAS WITH BROWNISH STAINS AT TOP & BOTTOM OF FITTING.  R&R FITTING PER EA 6-5450-66461.
